Медицинская библиотека · Revue medicale de Liege · 2003
[Clinical case of the month. Triple valvular dysfunction associated with long-term ergotamine therapy].
Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен
Аннотация
We report the case of a 48-year-old woman who present a tricuspid, mitral and aortic regurgitation after long term ingestion of ergot alkaloids. Tricuspid and mitral fibrosis associated with retraction of the aortic leaflets are the causes of heart failure. Replacement of the three valves will be necessary. This is one, not the least complication of long-term ergotamine therapy.
Для цитирования: Goujon-Dubois J, el Allaf D. [Clinical case of the month. Triple valvular dysfunction associated with long-term ergotamine therapy].. Revue medicale de Liege. 2003.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.